# SDR GKZR200479906

- Difficulty date: November 5, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 73,234 hours, 22,972 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 56466011
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AILERON NR 7 SUPPORT FITTING CRACKED.  REMOVED LEFT AILERON IAW DC8 MM 27-11-2, REMOVED AND REPLACED LEFT O/B AILERON O/B ATTACHMENT BRACKET IAW DC8 DRAWING 5619462.  REINSTALLED AILERON IAW DC8 MM 27-11-2.
